Die chromatischen polynome Unterringfreier Graphen.

K. Braun; M. Kretz; B. Walter

Manuscripta mathematica (1974/75)

  • Volume: 14, page 223-234
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Braun, K., Kretz, M., and Walter, B.. "Die chromatischen polynome Unterringfreier Graphen.." Manuscripta mathematica 14 (1974/75): 223-234. <http://eudml.org/doc/154292>.

author = {Braun, K., Kretz, M., Walter, B.},
journal = {Manuscripta mathematica},
pages = {223-234},
title = {Die chromatischen polynome Unterringfreier Graphen.},
url = {http://eudml.org/doc/154292},
volume = {14},
year = {1974/75},

AU - Braun, K.
AU - Kretz, M.
AU - Walter, B.
TI - Die chromatischen polynome Unterringfreier Graphen.
JO - Manuscripta mathematica
PY - 1974/75
VL - 14
SP - 223
EP - 234
UR - http://eudml.org/doc/154292
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.